# SDR SIMA20220609007

- Difficulty date: June 9, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 12-13
- Component: Track, R/H
- Component part number: 17003263001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY RH FLOOR BEAM CORRODED BETWEEN FR 12 AND FR 13. (LEVEL 2 CORROSION)-C/A-PERFORMED CUTOUT AS REQUIRED AND FABRICATED AND INSTALLED FILLER AND DOUBLER TO REPAIR FWD GALLEY RH FLOOR BEAM BETWEEN FR 12-13 IAW EMB-175 SRM 53-10-10 REPAIR 03P.
